There are asymptotically far fewer polytopes than we thought
Jacob E. Goodman and Richard Pollack
Source: Bull. Amer. Math. Soc. (N.S.) Volume 14, Number 1 (1986), 127-129.
First Page: Show Hide
Full-text: Open access
Links and Identifiers
1. N. Alon, The number of polytopes, configurations, and real matroids, preprint.
2. J. E. Goodman and R. Pollack, Multidimensional sorting, SIAM J. Comput. 12 (1983), 484-507.
3. J. E. Goodman and R. Pollack, Upper bounds for configurations and polytopes in Rd, Discrete Comp. Geom. (to appear).
4. B. Grünbaum, Convex polytopes, Interscience-Wiley, London, 1967.
5. V. Klee, The number of vertices of a convex polytope, Canad. J. Math. 16 (1964), 701-720.
6. J. Milnor, On the Betti numbers of real varieties, Proc. Amer. Math. Soc. 15 (1964), 275-280.